# SDR DALA2021071203886

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR PAN IS HEAVILY CORRODED IN FOUR LOCATIONS AROUND THE LOWER STOP FITTINGS. MARKED IN RED. REPAIRED PER B717 SMR 53-20-15-2R PROCEDURE 6. (LP #1869660)
